Couldn't find what you looking for?

TRY OUR SEARCH!


My friend has been using Klonopin for a while. He seems to me so worried because somewhere he found out Klonopin can develop withdrawal symptoms. He is really afraid of that day he is going to stop use it. I don’t want him to be psychologically dependent on any drug. Can you tell me how I can explain him its possible to avoid any symptoms he might have.

Loading...


It is well known that Klonopin can produce psychological and physical dependence, such as a lot of drugs people use in therapy. The most common side effects of Klonopin are CNS depression. Also irregular heartbeat, hair loss, skin rash, or yellow eyes are symptoms of using Klonopin. Anorexia, dry mouth, gastritis, fever, tremor, abnormal eye movements etc. are also reported occasionally. With patients suffering from respiratory diseases, this drug has to be used with caution. Reason is that Klonopin may produce an increase in salivation. If your friend is using this medicine as his doctor prescribed him, there is no need to be afraid of those symptoms. It is needed that every patient using this drug has been consulted with physician before increasing the dose or abruptly discontinuing this drug. Withdrawal symptoms usually occur if the usage is stopped abruptly. That has been reported in cases of long term Klonopin patients, so you can freely tell your friend there is no need to be worried or scared of Klonopin withdrawal symptoms.
Reply

Loading...

It may be too late, but please tell your friend that he can still suffer withdrawal symptoms while tapering off Klonopin slowly. They just won't be as bad as if he stopped them cold-turkey. Please tell him never to just quit taking the drug without talking to a doctor about weaning. Quitting Klonopin cold-turkey can result in dangerous seizures. My neurologist absolutely refused to allow me to stop it completely, even when I was down to .375 mg per day. He is making me go .125 mg drop every 2 weeks to the bitter end. I respect his opinion and am sticking with it, even though it means taking longer to be completely off. But you want to be safe.

Good luck,
SMB
Reply

Loading...